CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Multi-symplectic Birkhoffian structure for PDEs with dissipation terms 期刊论文
PHYSICS LETTERS A, 2010, 卷号: 374, 期号: 24, 页码: 2410-2416
Authors:  Su, Hongling;  Qin, Mengzhao;  Wang, Yushun;  Scherer, Rudolf
Favorite  |  View/Download:28/0  |  Submit date:2018/07/30
Self-adjoint system  PDEs with dissipation term  Birkhoffian structure  Birkhoffian multi-symplectic integrator  Conservation of multi-symplecticity  Discrete variational principle  
解模守恒微分方程的显式平方守恒格式 期刊论文
计算数学, 2005, 卷号: 027, 期号: 003, 页码: 277
Authors:  孙建强;  苏红玲;  马中骐;  秦孟兆
Favorite  |  View/Download:36/0  |  Submit date:2020/01/10
backlimdtransformationsfortheinitialproblemsofnizhnichandnizhnichnovikovveselovequations 期刊论文
communicationsintheoreticalphysics, 2003, 卷号: 40, 期号: 1, 页码: 15
Authors:  Su Hongling;  Wang Mingliang;  Qin Mengzhao
Favorite  |  View/Download:27/0  |  Submit date:2020/01/10